# SDR QXEA2010030800153

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 21,781 hours, 16,231 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD - C CHECK - TWO SCRATCHES FOUND ON LT VERTICAL STAB SKIN UNDER VOR ANTENNA.  BLENDED SKIN IAW SRM 51-12-00-001-001-A01.  ALL BLENDS WITHIN LIMITS IAW SRM 55-00-01-101-001-A01.  TREATED IAW SRM 51-21-11-001-001-A01.
